# SDR DL733030089

- Difficulty date: January 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- Aircraft time: 47,734 hours, 28,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 17 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY DAMAGE AT SEAT ROW 17 DEF (IN THE SEAT WHITE LIGHT).  REPLACED EMERGENCY LIGHT ASSY, CHECKS NORMAL.
